Browse By Publication: Finite Fields and Their Applications

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 3.

Dawson, Edward, Golic, Jovan, & Salmasizadeh, Mahmoud (2002) Statistical Weakness in Multiplexed Sequences. Finite Fields and Their Applications, 8(4), pp. 420-433.
Number of citations in Scopus 1
Number of citations in Web of Science® 1

Steinfeld, Ron, Pieprzyk, Josef, & Wang, Huaxiong (2006) Lattice-based threshold-changeability for standard CRT secret-sharing schemes. Finite Fields and Their Applications, 12(4), pp. 653-680.
Number of citations in Scopus 12
Number of citations in Web of Science® 9

Yuan, Jin, Ding, Cunsheng, Wang, Huaxiong, & Pieprzyk, Josef (2008) Permutation polynomials of the form (xp −x +δ)s +L(x). Finite Fields and Their Applications, 14(2), pp. 482-493.
Number of citations in Scopus 28
Number of citations in Web of Science® 28

This list was generated on Sun Jul 16 12:36:19 2017 AEST.